Siberian Advances in Mathematics
This journal publishes high-level articles in fundamental and applied mathematics. It covers a broad spectrum of subjects: algebra and logic, real and complex analysis, functional analysis, differential equations, mathematical physics, geometry and topology, probability and mathematical statistics, mathematical cybernetics, mathematical economics, mathematical problems of geophysics and tomography, numerical methods, and optimization theory. It supplies the English-reading audience with up-to-the minute information on Siberian achievements in mathematics, including exposition of works that might otherwise prove difficult to obtain. Part of the content of Siberian Advances in Mathematics contains translations of the Russian journal Mathematicheskie Trudy published by the Sobolev Institute of Mathematics. It also features original papers.
8 Volumes 31 Issues 151 Articles available from 2007 - 2014Browse Volumes & Issues
V. V. Karachik (July 2014)
A generalization of the Poisson integral formula for the functions harmonic and biharmonic in a ball
O. E. Yaremko (July 2014)
- Journal Title
- Siberian Advances in Mathematics
- Volume 17 / 2007 - Volume 24 / 2014
- Print ISSN
- Online ISSN
- Allerton Press
- Additional Links
To view the rest of this content please follow the download PDF link above.